# SDR TRAX200800896

- Difficulty date: July 8, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 16,674 hours, 13,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY OVERWING EXTERIOR AFT LIGHT INOPERATIVE.  RELAMPED  LIGHT IAW MM 33-51-21. OPS CHECK GOOD.   (B)
